Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Planar algebras associated to Latin squares are of subgroup-group-type


Authors: Vijay Kodiyalam and Sruthy Murali
Journal: Proc. Amer. Math. Soc. 149 (2021), 163-172
MSC (2010): Primary 46L37
DOI: https://doi.org/10.1090/proc/15073
Published electronically: October 16, 2020
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Latin squares naturally yield planar subalgebras of the spin planar algebra. We show that all of these are of subgroup-group-type.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46L37

Retrieve articles in all journals with MSC (2010): 46L37


Additional Information

Vijay Kodiyalam
Affiliation: The Institute of Mathematical Sciences, Chennai, India
Email: vijay@imsc.res.in

Sruthy Murali
Affiliation: The Institute of Mathematical Sciences, Chennai, India
Email: sruthym@imsc.res.in

DOI: https://doi.org/10.1090/proc/15073
Received by editor(s): December 19, 2019
Received by editor(s) in revised form: January 31, 2020
Published electronically: October 16, 2020
Communicated by: Adrian Ioana
Article copyright: © Copyright 2020 American Mathematical Society